# SDR DALA2023010400062

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,281 hours, 27,259 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Terminal
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 2 DOOR DISARM LIGHT STAYS ILLUMINATED. SECURED THE TERMINAL ON LIGHT SOCKET. CHECKED NORMAL.
